×

zbMATH — the first resource for mathematics

On an application of the method of matching asymptotic expansions. (English. Russian original) Zbl 0506.35027
Sov. Math., Dokl. 22, 146-151 (1980); translation from Dokl. Akad. Nauk SSSR 253, 786-790 (1980).
MSC:
35J25 Boundary value problems for second-order elliptic equations
35B20 Perturbations in context of PDEs
35C20 Asymptotic expansions of solutions to PDEs
41A60 Asymptotic approximations, asymptotic expansions (steepest descent, etc.)
PDF BibTeX XML Cite